# SDR HALA2008121100881

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 11,105 hours, 27,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE DETECTED LIGHTLY ON FLT 120, BUT ON FLT 119 THE CABIN AND PAX INQUIRED.   ALSO, ICE.  RAN LT AND RT PACKS GASPER FANS ENG TURNED GALLEY PWR ON.  NO DEFECTS, ALL INT LTS TURNED ON, NO DEFECTS.  ALSO, COCKPIT INTERIOR LIGHTS CHECK OK.
